OJAnes  Vol.2 No.5 , November 2012
Tachycardia Following Ganglion Impar Block
ABSTRACT
Objective: To understand an unusual complication of a low risk procedure. Design: This article chronicles the side effect of a Ganglion Impar Block. Setting: Loyola University Medical Center Outpatient Chronic Pain Clinic. Patients: One. Results: Our patient had tachycardia after a Ganglion Impar Block. Conclusions: An unusual complication of a ganglion impar block can be increased heart rate.

Cite this paper
E. Kinyungu, T. Buck and J. Holtman, "Tachycardia Following Ganglion Impar Block," Open Journal of Anesthesiology, Vol. 2 No. 5, 2012, pp. 217-218. doi: 10.4236/ojanes.2012.25049.
References
[1]   K. J. Wemm and L. Sabersky, “Modified Approach to Block the Ganglion Impar (Ganglion of Walther),” Regional Anesthesia, Vol. 20, No. 6, 1995, pp. 544-545.

[2]   Oscar de Leon-Casacola, “Neurolysis of the Sympathetic Axis for Cancer Pain Management,” In: H. T. Benzon, J. Rathmell, C. Wu, D. Turk and C. Argoff, Raj’s Practical Management of Pain, 4th Edition, Elsevier, Philadelphia, 2008, pp. 923-924.

[3]   J. B. Swofford and D. M. Ratzman, “A Transarticular Approach to Blockade of the Ganglion Impar (Ganglion of Walther),” Regional Anesthesia and Pain Medicine, Vol. 23, Suppl. 3, 1998, p. 103. doi:10.1097/00115550-199823031-00103

 
 
Top